| Catalog Number |
382623 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
"iv tubing does not connect to 22g iv catheters approximately 1/2 the time." "leaking iv contributing to inadequate delivery of medication/fluids, additional sticks to patient, and more slowing of workflow for clinician.".
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382623 and lot number 5339236.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.